MathSciNet Relay Station
MathSciNet bibliographic data
MR1308016 (95m:13015) 13H05 (13C13)
Kodiyalam, Vijay Integrally closed modules over two-dimensional regular local rings. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3551–3573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement